# SDR CALA2015020600081

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 67,328 hours, 14,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RAO3RAMCO2P
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL OF FIRST CLASS SEATS EMER LIGHTS INOPERATIVE.  REPLACED CONNECTORS D9011J, D90112J & D90112P AT SEAT 4B IAW SWPM 20-61-28 SDR.
